I'm on my second pack of just active pills and I started spotting light brown earlier this week on Tuesday. It's Saturday now and it's red and more like a normal period. I have bad periods so my doctor told me it's okay to skip the inactive pills that way I get my period every two months. Been doing that over a year and period always came when it was supposed to. I did miss a pill last week but I remembered the next day and took 2. Next weekend I have a trip to Florida for the weekend and It would be really bad to have my period for that time. Should I stop taking the active pills to let my period finish before my trip? Or do I continue taking the pack like I'm supposed to? And if I continue taking the active pills will I still be bleeding when next weekend gets here? Because I would hate to have my period during a vacation. Thank you so much! This has never happened so I don't know what to do
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2013 • 2 answers
Posted 6 Aug 2013 • 2 answers
Posted 15 Dec 2014 • 1 answer
Posted 25 Nov 2015 • 0 answers
Posted 23 Feb 2017 • 1 answer